# SDR HNAA2024081600701

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 43,585 hours, 38,960 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

PACK 1 OVERTEMP ON TAKE OFF ROLL. REJECTED TAKEOFF. C/W FLT CREW PROCEDURES MEL   15AUG24  06:50  FWA  C22806  21-15-21 AIR COND PACK N650 AND ABOVE.   REMOVED AND REPLACED #100 PACK DUAL TEMPERATURE CONTROL VALVE IN REFERENCE TO AMM 21-60-01 OPS CHECK GOOD AT THIS TIME AIRCRAFT OK FOR SERVICE AT THIS TIME
